# SDR SWAA2022020458854

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 34,550 hours, 20,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER R/H L/E PANEL 621YB FWD OUTBRD FASTENER HOLE IS CRACKED THROUGH TO PANEL EDGE. / REPAIRED LOWER R/H L/E PANEL 621YB FWD OUTBRD FASTENER HOLE CRACKED THROUGH TO PANEL EDGE PER SRM 51-70-05-2R-6 REPAIR 6 ;51-70-14-2R-3REPAIR 3AND M.M. 51-21-99 SEE WIP'S AND SUB TASKS FOR INDIVIDUAL SIGN OFFS
